# SDR DALA1130495531

- Difficulty date: May 1, 2011
- Submitted: May 3, 2011
- Operation: Air carrier
- Aircraft: N531US
- Make and model: Boeing 757251
- Aircraft serial: 23846
- Aircraft time: 72,678 hours, 29,915 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK INST ON N/R 240/4, FOUND 1EA GOUGED AT FLOOR BEAM STA 1100 UPPER CHORD LOWER SURFACE LBL 46.  REMOVED DAMAGE AND FOUND OUT OF LIMITS.  REMOVED SEAT TRACK, CUSP WEBS AND  CREASE BEAM, BATH TUB FITTINGS TO FOM IAW SRM 51-40-02.  FAB FLOORBEAM DWG 1444N8007.  LOC & DRILLED IAW SRM 51-40-05.  INSTALLED FLOORBEAM IAW SRM 51-40-02.  RE-INSTALLED ALL REMOVED WEBS, CREASE BEAM & BATH TUB FITTINGS IAW SRM 51-40-02.
